# SDR P5CA9701596

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1350058
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BLOW OUT PANEL FOUND MISSING ON WALK-AROUND INSPECTION.  REPLACED PANEL PER BOEING SRM 51-10-01.
